Tylenol Complete Extra Strength – 60 Caplets

  • Sale
  • Regular price Dhs. 85.00
Tax included. Shipping calculated at checkout.


For effective care of your cold, cough & flu symptoms, you want symptom relief you can trust so that you can GET BACK TO NORMAL, WHATEVER YOUR NORMAL IS®

Trust the effective relief of TYLENOL® Complete Cold, Cough & Flu products for your cold & flu symptoms. TYLENOL® Complete Cold, Cough & Flu caplets provide you with options for daytime and nighttime relief to give you the trusted relief you want.

For effective relief of:

Nasal Congestion
Aches, Pains & Chills
Fever
Sore Throat Pain
Dry Cough
Headache
Thins & Loosens Mucus (Daytime only)
Relieves Cough with Phlegm (Daytime only)
Runny Nose & Sneezing (Nighttime only)

Uses

For temporary relief of: mild to moderate aches & pains, fever and chills, sore throat pain, headache, nasal congestion, dry cough, thins and loosens mucus and phlegm (daytime only), runny nose and sneezing (nighttime only) due to common cold or flu.
Directions

Do not take more than directed (see liver warnings).
Adult Use Only (12 years and older):

Take 2 Daytime OR Nighttime caplets every 6 hours
Do not exceed a combined total of any 8 Daytime or Nighttime caplets in 24 hours.

DAYTIME Caplets (each Yellow caplet contains)

Medicinal ingredients Purpose
Dextromethorphan Hydrobromide 15 mg Cough Suppressant
Pseudoephedrine Hydrochloride 30 mg Decongestant
Guaifenesin 100 mg Expectorant
Acetaminophen (Extra Strength) 500 mg Pain reliever, fever reducer
NIGHTTIME Caplets (each Blue caplet contains)

Medicinal ingredients Purpose
Pseudoephedrine Hydrochloride 30 mg Decongestant
Acetaminophen (Extra Strength) 500 mg Pain reliever, fever reducer
Diphenhydramine Hydrochloride 25 mg Antihistamine, Cough Suppressant


Non-medicinal ingredients:
Daytime: Candelilla wax, cellulose, corn starch, crospovidone, D&C yellow no. 10 aluminum lake, FD&C yellow no. 6 aluminum lake, hypromellose, polyethylene glycol, polysorbate 80, povidone, silica, stearic acid, titanium dioxide, zinc stearate.
Nighttime: Candelilla wax, cellulose, corn starch, croscarmellose sodium, crospovidone, FD&C blue no. 1 aluminum lake, hypromellose, polyethylene glycol, polysorbate 80, povidone, silica, stearic acid, titanium dioxide, zinc stearate.

Warnings: Liver warning: Acetaminophen may cause severe or possibly fatal liver damage if you take:

more than the recommended dose in 24 hours
with other drugs containing acetaminophen
while drinking 3 or more alcoholic drinks every day.
Symptoms of liver damage may include:

yellow skin or eyes
dark urine
sweating
nausea
vomiting
stomach pain
unusual tiredness
loss of appetite.
Allergy alert: Acetaminophen may cause serious skin reactions. Symptoms may include:

skin reddening
blisters
rash.
If any of these symptoms occur, stop use and seek medical help right away.

Do not use

with other products containing acetaminophen or other cough/cold or pain/fever medications. If you are not sure whether a drug contains acetaminophen or the other medicinal ingredients, ask a doctor or pharmacist
if allergic to any of the ingredients.
with a monoamine oxidase inhibitor (MAOI) (drugs for depression or Parkinson’s disease) or for 2 weeks after stopping the MAOI drug
with any other product containing diphenhydramine, even one used on the skin
Ask a doctor or pharmacist before use if you

have been told that your body breaks down drugs slowly or taking other medications including the blood thinning drug warfarin, sedatives or tranquilizers
have heart or thyroid disease
high blood pressure
diabetes
glaucoma
kidney or liver disease
asthma
chronic lung disease
difficulty urinating due to an enlarged prostate or if you are elderly, pregnant or breastfeeding
have a persistent cough such as occurs with smoking, asthma or emphysema
cough with excessive phlegm (mucus)
have difficulty breathing or other chronic lung conditions
When using this product (Nighttime caplets only)

Marked drowsiness or excitability (especially in children) may occur
do not drive or engage in activities requiring alertness
Avoid alcohol
Alcohol, sedatives and tranquilizers may increase drowsiness
Stop use and ask a doctor if

symptoms last for more than 5 days
fever lasts for more than 3 days
sore throat pain lasts for more than 2 days
nervousness, dizziness, sleeplessness or new symptoms occur or symptoms worsen
are accompanied by a high fever (>38°C), persistent headache or the production of thick, yellow/green phlegm.
KEEP OUT OF THE REACH OF CHILDREN. This package contains enough drug to seriously harm a child. Use only on the advice of a doctor.

In Case of Overdose: Call a Poison Control Centre or doctor immediately. Quick medical attention is critical even if you do not notice any signs or symptoms.

Other information

Read the complete label before use and follow all directions
Do not use if blister unit is broken
Store at 15 to 30°C.